Cinnarizine — Coincidental End to Pulsatile Tinnitus?

Discussion in 'Support' started by Jane87, Jun 25, 2016.

tinnitus forum
    1. Jane87

      Jane87 Member

      Tinnitus Since:
      04/16
      Cause of Tinnitus:
      Unknown
      Hi all,

      I posted about the reappearance of PT after a 7 yr gap here in this post last month - https://www.tinnitustalk.com/threads/pulsatile-tinnitus-returns-after-7-years.15502/

      My symptoms continued on and I had an ECG, BP test and bloods taken which all proved "normal". I was due to see an ENT, though would need to wait 5 weeks. Anyway, Sunday morning I was due to have a 3hr car journey and thought I would take a travel sickness tablet, I'm often fine but as I was feeling a little anxious I took one. It was cinnarizine. Later that night I realised that there was not rapid thumping nor blood gushing or engines whirring in my ear! Then this continued.. all week so far. I have had PT for maybe 5 seconds one morning and it went as fast as it arrived. I've since read on the packet that cinnarizine is also for symptoms of Menieres disease though I would've thought that has more to do with balance/nausea relief?

      Can anyone shed light on this potential dare I say it, cure?? :thankyousign::oops:
       
      • Useful Useful x 1
    2. Karen
      Talkative

      Karen Manager Staff Benefactor Hall of Fame Ambassador

      Location:
      U.S.
      Tinnitus Since:
      05/2010
      Cause of Tinnitus:
      First time: Noise 2nd Time: Ototoxic drug
      • Useful Useful x 1

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.